The use of synthetic cannabinoids (SCBs) is associated with many severe adverse effects that are not observed with marijuana use. We report a unique case of a patient who developed rhabdomyolysis and acute kidney injury (AKI) requiring dialysis after use of SCBs combined with quetiapine. Causes for the different adverse effects profile between SCBs and marijuana are not defined yet. Cases reported in literature with SCBs use have been associated with reversible AKI characterized by acute tubular necrosis and interstitial nephritis. Recent studies have showed the involvement of cytochromes P450s (CYPs) in biotransformation of SCBs. The use of quetiapine which is a substrate of the CYP3A4 and is excreted (73%) as urine metabolites may worsen the side effect profiles of both quetiapine and K2. SCBs use should be included in the differential diagnosis of AKI and serum Creatinine Phosphokinase (CPK) level should be monitored. Further research is needed to identify the mechanism of SCBs nephrotoxicity.